# SDR DXTA2010120604347

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 6,693 hours, 4,081 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF.  FOUND NOSE STRUT LOW, SERVICED NOSE STRUT IAW MM 12-10-38.  CYCLED LANDING GEAR.  NLG OPS CHECKED AND LEAK CHECKED GOOD.
